# SDR 97ZZZX3922

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4411S
- Make and model: Airtrc AT301
- Aircraft serial: 3010071
- Engine: Pwa R1340AN1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 399359
- Condition: Cracked
- Location: Nr 1 Cyl Head
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ENGINE LOST POWER AFTER TAKEOFF.  MADE FORCED LANDING INTO FIELD.  SUBSTANTIAL DAMAGE TO AIRCRAFT.  PILOT HAS MINOR INJURIES.  INVESTIGATION HAS REVEALED THAT NR 1 CYLINDER HEAD CRACKED INTO 2 PIECES.  SUBMITTER SUBMITTED SAFETY RECOMMENDATION FOR EVALUATION AND ACTION.
